# SDR HALA2018021600044

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 57,278 hours, 10,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1, EMERGENCY LIGHTS INOPERATIVE.  EXTERIOR EMERGENCY LIGHTING SYSTEM .  REMOVED AND REPLACED THE RT OVERWING EMERGENCY LIGHT BATTERY PACK IAW 33-51-09 OPS CHECKED GOOD.
